# SDR FDEA201511153631

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 304 hours, 15,981 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5786325116300
- Part serial: FH1543
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD LEADING SLAT, THE INTERIOR SURFACE HAS ONE DENT.  REPAIRED IAW EA 6-5750-T0321494.
